Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

check it out:

http://img394.imageshack.us/img394/245/p8010024eg5.jpg

my derm injected cortisone into a cyst over a week ago, and for some reason i SWEAR it looks like there's an inverted little dimple in that spot now. there's hyperpigmentation, of course, but i think there skin has recessed there....has this happened on anyone?! why is it doing this?! will my skin level out back to normal?!??!?!?!?! :think:

(or should i just use retin-a on it every night.....aghhhhhhhh)

Link to comment
Share on other sites

has it filled in by now? i am suffering from the same adverse effects of a cortisone shot...

oh don't worry it leveled out--but it took a little bit of time. i just put a LOT of tazorac and/or my retin-a cream (tretin-x). for a couple weeks it looked like it was never going to go away, but it just eventually did. put topicals on it to help it exfoliate, it sounds weird because the skin is sinking in, but it helps a lot! i don't know when i wrote that last post, but it's probably been a good 3 weeks since it's been filled in, if that helps. good luck :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×